# SDR I5PA2018F00129

- Difficulty date: September 7, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1457A
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM (NON-EVENT). NR 1 ENG ANTI-ICE VALVE INOP.
